Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Unprotected sex, red pimples on penis, milky discharge, itchy sensation, pain. Which anti-fungal cream should I use?

I am XXXX m 31 years old guy. Let me start of saying that I was foolish enough to have unprotected intercourse. Now i found small red dots/ pimples on my penis . Guessing its some kind of infection. It has very mild itchy sensation and also i see milky discharge (not often) from the penis . Except some unusual very mild pain in the penis sometimes. Please let me know what kind of medication i need to take?? Or which anti- fungal cream should is use?? Plzzzz give me ur feedback as soon as possible.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Hi,
It is high chance that you are having mixed infection
Best will be to consult doctor and get a check up and tests done .
For the time being ,you may take Azithromycin 1gram single dose in empty stomach ,tab tinidazole 2 grams after meals ,tab fluconazole 150 mg single dose .
keeping in mind of h i v it will be best to attend s t d clinic and follow advice
hope you remain healthy
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor